Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cloitus

Accutane Advice Needed!

Recommended Posts

hey everyone! So, i have been on accutane unsuccessfully when I was 18. I was on it for 2 weeks until the side effects became too much. I am not exaggerating this at all but i felt 80 years old at that point. I could't fully extend my elbows and knees fully and i had grinding everywhere.

So recently, i called my old derm to see how much i was on and it was 40mg daily.

I'm tempted to get back on it again as minocycline hasn't completely cleared me. I've been on mino for a year. It has defintely helped but i still breakout often.

Has anyone been in a similar situation to mine and can give me any advice? I am thinking of getting back on it with a lower dose

just wanted to see if anyone had any thoughts on this from personal experience

cheers, steve

Share this post


Link to post
Share on other sites

the first week of accutane i was on 20mg and it felt like gravity had intensified. everything felt slow and heavy. But after that first bump i went back to normal and now im on 40 mg and fine! so yeah try and lower dose and stick it out for like a month, see how 20mg goes for you. maybe even every second day.

Share this post


Link to post
Share on other sites

the first week of accutane i was on 20mg and it felt like gravity had intensified. everything felt slow and heavy. But after that first bump i went back to normal and now im on 40 mg and fine! so yeah try and lower dose and stick it out for like a month, see how 20mg goes for you. maybe even every second day.

thanks tane007. Thats very encouraging. Cheers for your response

Share this post


Link to post
Share on other sites

bump, so will reducing the dose, eliminate painful/grinding joints? anyone have any expeience with this?

Share this post


Link to post
Share on other sites

Everybody reacts differently, you may have a strong reaction to a low dose. I could never go above 40 mg as the side effects were too much. I will say though that all of my side effects have gone away, even painful joints.

Share this post


Link to post
Share on other sites

When you say you had painful joints, how bad was it?? Was it tolerable? Was it in all your joints? For me it felt like All my joints had dried out. Cheers, steve

I actually thought I had arthritis! Cos all my joints me creaking and grinding and in pain

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×